MathSciNet Relay Station
MathSciNet bibliographic data
MR223740 (36 #6788) 35.43
Krasovskiĭ, Ju. P. Isolation of the singularity in Green's function. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 31 1967 977–1010.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement